# SDR IPXA2024073196756

- Difficulty date: July 30, 2024
- Submitted: July 31, 2024
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 34,115 hours, 22,573 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IMPACT DAMAGE BY CONTAINER ON FUSELAGE SKIN STA. 1340 STRINGER 25L REMOVED 4 RIVETS AT S25L AND REMOVED 6 RIVETS AT STA 1340 BETWEEN S25L AND S26L.REMOVED 4 RIVETS AT S25L AND REMOVED 6 RIVETS AT STA 1340 BETWEEN S25L AND S26L.PERFORMED MATERIAL REMAINING DAMAGE MAPPING PER B757 NDTM PART 4 51-00-10.
